# SDR GLBA2012022002

- Difficulty date: February 20, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 32,566 hours, 40,066 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND A CRACK AT A SCREW HOLE ON THE AFT PRESSURE BULKHEAD, BEHIND AFT WALL AT 1 O`CLOCK POSITION, 1" IN LENGTH.  REPAIRED IAW EO 12-1900-53-012.  MAJOR REPAIR
